• Users Online: 348
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 3  |  Issue : 1  |  Page : 21

Clonazepam-induced acute bilateral transient myopia


Centre for Sight Eye Hospital, New Delhi, India

Correspondence Address:
Dr. Singh Swati
Department of Cataract and Glaucoma, Centre for Sight Eye Hospital, B-5/24, Safdarjung Enclave , New Delhi - 110 029, Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/pajo.pajo_89_21

Rights and Permissions

Clonazepam belongs to the benzodiazepine group of drugs and has a quick onset and prolonged duration of action. It is frequently prescribed for treatment of anxiety disorder and panic attacks. Benzodiazepines are known to induce angle closure glaucoma in susceptible eyes but acute drug induced myopia is reported only with Chlordiazepoxide usage. We report the case of a 45-year-old woman who developed acute bilateral myopia after consumption of clonazepam which resolved completely after drug withdrawal.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed534    
    Printed4    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    

Recommend this journal